Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 438320, 12 pages
http://dx.doi.org/10.1155/2013/438320
Research Article

Real Fast Structure-Preserving Algorithm for Eigenproblem of Complex Hermitian Matrices

1School of Mathematics and Computer Science, Fuzhou University, Fuzhou 351008, China
2School of Mathematics and Computer Science, Guizhou Normal University, Guiyang, Guizhou 550001, China
3School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

Received 1 January 2013; Accepted 18 February 2013

Academic Editor: Piermarco Cannarsa

Copyright © 2013 Jiangzhou Lai and Linzhang Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Wilkinson, The Algebraic Eigenvalue Problem, Oxford University Press, Clarendon, New York, NY, USA, 1965. View at MathSciNet
  2. P. Benner, H. Faßbender, and M. Stoll, “A Hamiltonian Krylov-Schur-type method based on the symplectic Lanczos process,” Linear Algebra and its Applications, vol. 435, no. 3, pp. 578–600, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Bunse-Gerstner, R. Byers, and V. Mehrmann, “A chart of numerical methods for structured eigenvalue problems,” SIAM Journal on Matrix Analysis and Applications, vol. 13, no. 2, pp. 419–453, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Byers, “A Hamiltonian QR algorithm,” SIAM Journal on Scientific and Statistical Computing, vol. 7, no. 1, pp. 212–229, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-S. Guo, W.-W. Lin, and C.-S. Wang, “Numerical solutions for large sparse quadratic eigenvalue problems,” Linear Algebra and Its Applications, vol. 225, pp. 57–89, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T.-M. Hwang, W.-W. Lin, and V. Mehrmann, “Numerical solution of quadratic eigenvalue problems with structure-preserving methods,” SIAM Journal on Scientific Computing, vol. 24, no. 4, pp. 1283–1302, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W.-W. Lin, V. Mehrmann, and H. Xu, “Canonical forms for Hamiltonian and symplectic matrices and pencils,” Linear Algebra and Its Applications, vol. 302-303, pp. 469–533, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. F. van Loan, “A symplectic method for approximating all the eigenvalues of a Hamiltonian matrix,” Linear Algebra and Its Applications, vol. 61, pp. 233–251, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. S. Watkins, “On Hamiltonian and symplectic Lanczos processes,” Linear Algebra and Its Applications, vol. 385, pp. 23–45, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Xu, Solving algebraic Riccati Equations via Skew-Hamiltonian matrices [Ph.D. thesis], Institute of Mathematics. Fudan University, Shanghai, China, 1993.
  11. H. G. Xu and L. Z. Lu, “Properties of a quadratic matrix equation and the solution of the continuous-time algebraic Riccati equation,” Linear Algebra and Its Applications, vol. 222, pp. 127–145, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet